A 20-year-old female asked:
Disclaimer

on novynette bc pills ...i delayed my period which was expected last saturday however i am now getting a light brown discharge is that normal?

2 doctor answers
Dr. Claudette Anderson
Specializes in Gynecology
That is breakthrough: Spotting.Tou needn't worry.That is the result of delaying the bleeding ,which is a little less that 100%successful
Answered on Jun 26, 2015
Dr. Mary David
Specializes in Obstetrics and Gynecology
How: Did u delay ur period by taking more active pills from a second package?R u still taking active pills now? Sometimes this works to delay a period but will only do so for so long.This is similiar to the way the extended cycle oral contraceptives work and some break through bleeding is common on them especially in the first package. It varies from woman to woman and pill to pill how long u can delay
Answered on Nov 27, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old female asked:
Dr. Christiaan Maurer
22 years experience Internal Medicine
Normal: Normal to have some irregularity to the bleeding.
1
1 thank
A 18-year-old female asked:
Dr. Michael Carson
28 years experience Internal Medicine
No: Thinking won't delay your period. How do you know your cervix is open? That's pretty cool.
A 33-year-old female asked:
Dr. Zoltan Saary
40 years experience Obstetrics and Gynecology
See your MD: See your Ob. as soon as you can, so can evaluate the situation and advise you accordingly. You also need a transvaginal sonogram + a blood test.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month